# SDR DALA1113480667

- Difficulty date: February 24, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 65,279 hours, 30,395 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN AT FRAME STA 1020 RT SIDE AFT LOWER CORNER OF AFT EMERGENCY EXIT DOOR CUTOUT HAVE 2 GOUGE.  REPAIRED IAW ER/A 488607-14.
